# SDR YENA20130805169

- Difficulty date: August 5, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 43,139 hours, 15,485 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: VFT210B00
- Part serial: 04839
- Condition: Failed
- Location: Air Return
- Part time: 30,099 hours, 10,636 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO VENT AVNCS SYS FAULT AFTER TAKEOFF.  R & R AVIONICS SKIN AIR INLET VALVE IAW AMM 21-26-52.  OPS CHECK GOOD.
